# SDR 9625099866

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5223700004
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 34,364 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S ADI INDICATED TURN 30 DEGREE ANGLE WHEN LEVEL.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ADI, OPERATION CHECKS GOOD.
